# SDR SWAA2019112038986

- Difficulty date: November 9, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 51,405 hours, 30,318 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Probe
- Part number: 102AH2AG
- Part serial: B37731
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK---------------------------------------------------------"AT LIM" AFTER SELECTING CLIMB POWER, LEFT ENGINE FAILED TO ACHIEVE RATED CLIMB POWER WITH LEFT THRUST LEVER AT MAX FORWARD POSITION "FIREWALLED" (AIR TURN BACK).
